# SDR UALA2011091905037

- Difficulty date: September 18, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 83,209 hours, 9,441 cycles
- Engine: Pwa PW4056
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND FUEL LEAKING FROM WHERE COMBUSTION & EXHAUST CASE JOIN TOGETHER.  APPEARS TO BE INTERNAL.  NR 4 ENGINE REMOVED & STARTED INSTALLATION.  FINISH BY STARTING AT PARAGRAPH STEP 4 (PG 409) TO END.  NEEDED TO REMOVE & THEN RE-INSTALLED FUEL DISTRIBUTION VALVE UP TO ITEM 3 PARAG I STEP 7 PER AMM.  ENGINE RUN AND LEAK CHECK NEEDED.  MRDATA INPUT NEEDED.  MR73139 -39 (PARTIAL) CONT OF AMIS ITEM 2092070 ACP ENG RUN AND LEAK CHECK.  NO LEAKS NOTED.  CLOSED REVERSERS AND COWLS PER AMM.
